# SDR SWAA2024040971555

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 74,345 hours, 44,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Fwd Galley
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLOW STRIP NEAR FWD GALLEY; FO SIDE PULLING UP FROM FLOOR.<[01] RESECURED PHOTOLUMINESCENT STRIP; NEAR FWD GALLEY FO SIDE REF AMM 33-51-15.
